MathSciNet Relay Station
MathSciNet bibliographic data
MR2073296 35J60 (35B45 35J25 58E05)
Chen, Jianqing Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3225–3229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement